Fonctions séparément analytiques
Annales de l'Institut Fourier, Volume 40 (1990) no. 1, p. 79-101
In this paper we study the functions of two real variables which are separately real-analytic. We prove that they are jointly analytic at every point except on a closed set whose projections over both axes are polar. Conversely, for any such closed set F we provide a separately analytic function whose domain of analyticity is the complement of F.
On étudie les fonctions de deux variables réelles qui sont séparément analytiques sur un ouvert du plan. On montre que ces fonctions sont analytiques en tout point du domaine de définition hors d’un fermé de ce domaine dont les projections sur chacun des deux axes de coordonnées sont des ensembles polaires. Inversempent, pour tout tel fermé F, on construit une fonction séparément analytique dont le domaine d’analyticité est le complémentaire de F.
@article{AIF_1990__40_1_79_0,
     author = {Saint Raymond, Jean},
     title = {Fonctions s\'epar\'ement analytiques},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {40},
     number = {1},
     year = {1990},
     pages = {79-101},
     doi = {10.5802/aif.1204},
     mrnumber = {92e:49006},
     zbl = {0682.26009},
     language = {fr},
     url = {https://aif.centre-mersenne.org/item/AIF_1990__40_1_79_0}
}
Fonctions séparément analytiques. Annales de l'Institut Fourier, Volume 40 (1990) no. 1, pp. 79-101. doi : 10.5802/aif.1204. https://aif.centre-mersenne.org/item/AIF_1990__40_1_79_0/

[B] M. Brelot, Eléments de la théorie classique du potentiel, C.D.U., Paris, 1969.

[C] H. Cartan, Théorie du potentiel newtonien. Energie, Capacité. Suites de potentiels, Bull. Soc. Math. France, (1945), 74-106. | Numdam | MR 7,447h | Zbl 0061.22609

[H] M. Hervé, Analytic and plurisubharmonic functions, Lecture Notes in Math., 198 (1971), Springer-Verlag. | Zbl 0214.36404

[S1] J. Siciak, Analyticity and separate analyticity of functions defined on lower dimensional subsets of Cn, Zeszyty Naukowe U.J., 13 (1969), 53-70. | MR 40 #401 | Zbl 0285.32011

[S2] J. Siciak, Separately analytic functions and envelopes of holomorphy of some lower dimensional subsets of Cn, Annales Pol. Math., 22 (1969), 145-171. | MR 40 #5893 | Zbl 0185.15202